Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Eilertsen, Stefan
2001.
On Weighted Fractional Integral Inequalities.
Journal of Functional Analysis,
Vol. 185,
Issue. 1,
p.
342.
Bronski, Jared C
and
Gambill, Thomas N
2006.
Uncertainty estimates andL2bounds for the Kuramoto–Sivashinsky equation.
Nonlinearity,
Vol. 19,
Issue. 9,
p.
2023.
Barbatis, G.
and
Tertikas, A.
2006.
On a class of Rellich inequalities.
Journal of Computational and Applied Mathematics,
Vol. 194,
Issue. 1,
p.
156.
ADIMURTHI
and
SANTRA, SANJIBAN
2009.
GENERALIZED HARDY–RELLICH INEQUALITIES IN CRITICAL DIMENSION AND ITS APPLICATIONS.
Communications in Contemporary Mathematics,
Vol. 11,
Issue. 03,
p.
367.
Karmakar, Debabrata
and
Sandeep, Kunnath
2016.
Adams inequality on the hyperbolic space.
Journal of Functional Analysis,
Vol. 270,
Issue. 5,
p.
1792.
Avkhadiev, F.G.
2016.
Hardy–Rellich inequalities in domains of the Euclidean space.
Journal of Mathematical Analysis and Applications,
Vol. 442,
Issue. 2,
p.
469.
Lu, Guozhen
and
Yang, Qiaohua
2016.
A sharp Trudinger–Moser inequality on any bounded and convex planar domain.
Calculus of Variations and Partial Differential Equations,
Vol. 55,
Issue. 6,
Avkhadiev, F. G.
2016.
Rellich type inequalities in domains of the Euclidean space.
Russian Mathematics,
Vol. 60,
Issue. 1,
p.
60.
Edmunds, D. E.
and
Evans, W. D.
2016.
The Rellich inequality.
Revista Matemática Complutense,
Vol. 29,
Issue. 3,
p.
511.
Lu, Guozhen
and
Yang, Qiaohua
2017.
Sharp Hardy–Adams inequalities for bi-Laplacian on hyperbolic space of dimension four.
Advances in Mathematics,
Vol. 319,
Issue. ,
p.
567.
Avkhadiev, F. G.
2017.
The Generalized Davies Problem for Polyharmonic Operators.
Siberian Mathematical Journal,
Vol. 58,
Issue. 6,
p.
932.
Li, Jungang
Lu, Guozhen
and
Yang, Qiaohua
2018.
Fourier analysis and optimal Hardy–Adams inequalities on hyperbolic spaces of any even dimension.
Advances in Mathematics,
Vol. 333,
Issue. ,
p.
350.
Gesztesy, Fritz
Littlejohn, Lance L.
Michael, Isaac
and
Wellman, Richard
2018.
On Birman's sequence of Hardy–Rellich-type inequalities.
Journal of Differential Equations,
Vol. 264,
Issue. 4,
p.
2761.
Avkhadiev, F. G.
2018.
Rellich inequalities for polyharmonic operators in plane domains.
Sbornik: Mathematics,
Vol. 209,
Issue. 3,
p.
292.
Avkhadiev, F. G.
2018.
Rellich Type Inequalities with Weights in Plane Domains.
Lobachevskii Journal of Mathematics,
Vol. 39,
Issue. 5,
p.
639.
Avkhadiev, Farit Gabidinovich
2018.
Неравенства Реллиха для полигармонических операторов в областях на плоскости.
Математический сборник,
Vol. 209,
Issue. 3,
p.
4.
Khalil, Abdelouahed El
Laghzal, Mohamed
Alaoui, My Driss Morchid
and
Touzani, Abdelfattah
2019.
Eigenvalues for a class of singular problems involving p(x)-Biharmonic operator and q(x)-Hardy potential.
Advances in Nonlinear Analysis,
Vol. 9,
Issue. 1,
p.
1130.
Avkhadiev, F. G.
2019.
Conformally invariant inequalities in domains in Euclidean space.
Izvestiya: Mathematics,
Vol. 83,
Issue. 5,
p.
909.
Wang, Xumin
2019.
Improved Hardy–Adams inequality on hyperbolic space of dimension four.
Nonlinear Analysis,
Vol. 182,
Issue. ,
p.
45.
Nasibullin, Ramil
2019.
A geometrical version of Hardy-Rellich type inequalities.
Mathematica Slovaca,
Vol. 69,
Issue. 4,
p.
785.